Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Janson, S"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 3.

Article

Janson, S and Luczak, Malwina (2007) A simple solution to the k-core problem. Random Structures and Algorithms, 30 (1-2). pp. 50-62. ISSN 1042-9832

Monograph

Janson, S and Luczak, Malwina (2007) Asymptotic normality of the k-core in random graphs. . London School of Economics and Political Science, London, UK.

Janson, S and Luczak, Malwina (2007) A new approach to the giant component problem. . London School of Economics and Political Science, London, UK.

This list was generated on Mon Jun 24 12:45:45 2019 BST.